# SDR DALA2024072907598

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 84,360 hours, 31,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 COVER ON EXIT SIGN MISSING LOCATION 603. CORRECTIVE ACTION: "REPLACED EXIT SIGN LENS COVER @ LOC 603. REF B757 CMM 33-51-31. (0464255)
